# SDR UALA2013042302826

- Difficulty date: April 22, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,432 hours, 13,533 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK BITE AND RT PACK BITE EICAS MAINTENANCE MESSAGES DISPLAYED.  BITE CHECKED RT AND LT PACKS, MESSAGES GONE.  CHECKED GOOD REF MM.
